Uniform stabilization of the solutions of the exterior problem for Navier–Stokes equations
Doklady Akademii Nauk, Tome 332 (1993) no. 1, pp. 24-25 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1993_332_1_a6,
     author = {F. Kh. Mukminov},
     title = {Uniform stabilization of the solutions of the exterior problem for {Navier{\textendash}Stokes} equations},
     journal = {Doklady Akademii Nauk},
     pages = {24--25},
     year = {1993},
     volume = {332},
     number = {1},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1993_332_1_a6/}
}
TY  - JOUR
AU  - F. Kh. Mukminov
TI  - Uniform stabilization of the solutions of the exterior problem for Navier–Stokes equations
JO  - Doklady Akademii Nauk
PY  - 1993
SP  - 24
EP  - 25
VL  - 332
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/DAN_1993_332_1_a6/
LA  - ru
ID  - DAN_1993_332_1_a6
ER  - 
%0 Journal Article
%A F. Kh. Mukminov
%T Uniform stabilization of the solutions of the exterior problem for Navier–Stokes equations
%J Doklady Akademii Nauk
%D 1993
%P 24-25
%V 332
%N 1
%U http://geodesic.mathdoc.fr/item/DAN_1993_332_1_a6/
%G ru
%F DAN_1993_332_1_a6
F. Kh. Mukminov. Uniform stabilization of the solutions of the exterior problem for Navier–Stokes equations. Doklady Akademii Nauk, Tome 332 (1993) no. 1, pp. 24-25. http://geodesic.mathdoc.fr/item/DAN_1993_332_1_a6/